# SDR DL757081226

- Difficulty date: September 25, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 71,152 hours, 34,657 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR COMING FROM FWD GALLEY AREA (NO SMOKE).  MX IN PROGRESS.  FOUND WARMER HEATER FWD GALLEY AFT COFFEEMAKER BROKEN.  REMOVED AND REPLACED COFFEE MAKER, CKS OK.
